# SDR FDEA201901120106

- Difficulty date: January 12, 2019
- Submitted: January 23, 2019
- Operation: Air carrier
- Aircraft: N926FD
- Make and model: Boeing 757-2S7
- Aircraft serial: 23323
- Aircraft time: 95,575 hours, 37,561 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143N51101
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVE AND REPLACE LBL 45.50 SEAT TRACK FROM BS440 TO BS680 COMPLIED WITH - EQUIP AND FURNISH - CARGO - LOADING SYSTEM - INTERIM REPAIR FOR DAMAGE SEAT TRACK LOBE, STA 579.95 LBL 45.50 EA# TF - 2550-T0343358 P3.
